Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hi this is Dr. Hill. Please give me a moment to type my full response. Thank you.
I'm sorry Duke is not feeling well. Vomiting and loss of appetite are typically associated with gastrointestinal, liver or kidney problems, but are very nonspecific clinical signs. In any of these organs you can have inflammation or an infection. The best way to determine what is causing the nausea is to have a physical examination, a urinalysis and bloodwork at your local veterinary hospital. Until you are able to see your veterinarian, you can give Duke Pepcid AC 1 mg per 2 pounds body weight. This will help decrease nausea. After you have given the Pepcid, wait about two hours and then you can offer a little bit of boneless/skinless chicken and white rice. If he is able to keep this down then you should feed him a few smaller meals over the course of a day. Please ask any follow up questions. You can continue posting on this thread or a couple of days, even after rating my response.